# SDR CALA2013101792153

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,678 hours, 17,173 cycles
- Engine: Pwa PW2037
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER FROM LT MAIN TO CTR AT A RATE OF 800 LBS HOUR.  IAW LOG1, DUPLICATED TRANSFER ON GROUND AT A RATE OF 100 LBS PER 10 MIN FROM LT MAIN TO CTR FUEL TANK.
